I had an extensive surgery last Wednesday (9 days ago)

Patient

Q: I had an extensive surgery last Wednesday (9 days ago) and it was my first time to be put to sleep. I had an allergic reaction to Demerol but it was cleared up easily with Benadryl. They gave me Percocet to come home on. For the three days after the surgery, I had chest pains. I called and they said it may be the Percocet and swapped me to Tramadol. For the past few days, my whole left side has been hurting me so bad I can't sleep on it. My leg, abdomen, chest, shoulder, arm, and neck. My hand has also been going numb very easily. I had noticed before I even had the surgery though I had been having a lot of migraines and numbness in my hands and feet, insomnia, etc. what should I do? I go back for my follow up appointment this Wednesday.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hello, I have a question regarding lymph nodes in the neck. On the left side of my neck I have a small lump which I'm...

Q: When they take a mans blood for testing there is something that can be high at 50 and can result in heart attack stro...

Q: I have a rash between my butt cheeks above the anus that is sore and raw in a couple spots. I was using Neosporin and...

Q: I have had typical symptoms of enlarged prostate (bph) for several years (frequent urination, some discomfort initiat...

Q: Hello, I had fallen down a flight of stairs. Later when I went to pass a stool. I notice blood in my stool. I beli...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews